Has anyone experienced meanness and unhappiness with Arimidex?
- 287 views
- 8 times supported
- 33 comments
i have been in Arimidex for 3 weeks. After my lumpectomy an radiation. Has anyone experienced meanness. I am a happy person but lately I am a super B
All commentsGo to the last comment
@Puggies meanness? I can't say that I find myself being mean, but I can find myself having mood swings where I am more irritable for a few hours. Have you spoken to your doctor about this? Is it getting severe?
@sara_at32 i go Friday so I will chat with him then
I would do that. Let me know what he says @Puggies
Mood swings are common from my understanding, but maybe the doctor can manipulate the dosage or timing, etc. to help you with them because sounds like they are hitting you pretty bad. Hope he can help or at least have some explanation... that what we are thinking that it is the medication that it actually is or is not.
Let me know how it goes.
@sara_at32 I second the mood swings, but mine were not drastic. I just felt a bit more on edge, but nothing very drastic. I did feel tired and some symptoms of constipation.
Well I went to DOC, he said it is common. I have also had some dark moments but there are things going on and I have no control over them. He also said they have more options but to keep taking it for a while to see if my body will accept it. I guess I am sensitive to some meds. SO I will wait and see.
Oh Thank You everyone.
@Puggies Yes. I agree.
Maybe speak to your doctor about seeing a psychiatrist. I mean if you have stuff going on and it may be long-term or affect you long-term, speaking to the doctor about seeking help for it so you do not have that "meanness" may be beneficial.
Just took my first dose of Anastrozole today, and am nervous about taking it and continuing on it with the side effects listed in the leaflet that came with it. Also, from my last dexa bone density test a year ago, it said I had low bone mass and also some osteoporosis, which this medicine is said to cause bone loss. Also, the doctor mentioned about getting a prolia shot every 6 months for your bones. Has anyone had that shot, and had any side effects from it or from the medicine? This is not fun, taking medicine to help the breast cancer from coming back and then you read all the other things caused by the medicine. What is one to do? forget everything and pray it works out?
This medicine sounds very interesting. I begin taking it Wednesday. Had lumpectomy, chemo and radiation. Really nervous about taking it.
I am on Arimedex and received a shot of prolia. No side effects from this but the Arimedex is no picnic to be on. I am grumpy, hot flashes, bone pain an all kinds of aches.
Give your opinion
Members are also commenting on...
Articles to discover...
10/03/2019 | Testimonial
07/12/2019 | Nutrition
06/25/2019 | Advice
01/08/2019 | Nutrition
09/06/2018 | Advice
02/04/2019 | News
10/25/2018 | Testimonial
Medication fact sheets - patient opinions...
You wish to be notified of new comments
You have been subscribed